# SDR SIMA20201231001

- Difficulty date: December 31, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 40,533 hours, 35,031 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLASHLIGHT MOUNT CLIP BROKEN.  C/A: R & R AFT FLASHLIGHT, IAW ENVOY ETN-EM-33-059.  OPERATIONS CHECK GOOD.
